Red and hot?
Q:lately, my chin is gone kind of wierd. it’s gotten really red, itchy and hot. it has the texture of sandpaper and almost feels like a burn. i think it’s because i put some mild acidic medecation on for acne. does anyone know how to get rid of this or at least stop the burning itchiness WITHOUT using vaseline because it causes pimples.?
More Answers to “Red and hot?“Put hydrocortisone cream on it. Cortaid with moisturizers (or the similar generic is the exact same thing!) is great. I carry it with me a good amount on every few hours. You will find that the skin will feel so much better. Very quickly the dead skin will also be easy to scrub off if you do this for one or two days straight every few hours. Make sure it is the cream and not the ointment! I promise this works!
you have an allergy to the medication you used put nivea cream on it to cool the burn. and stop using the medication